×

zbMATH — the first resource for mathematics

The first integral method for modified Benjamin-Bona-Mahony equation. (English) Zbl 1222.35166
Summary: We use the first integral method for analytic treatment of the modified Benjamin–Bona–Mahony equation. Some exact new solutions are formally derived.

MSC:
35Q53 KdV equations (Korteweg-de Vries equations)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bona, J., On solitary waves and their role in the evolution of long waves, applications of nonlinear analysis, (1981), Pitman Boston, MA
[2] Tso, T., Existence of solutions of the modified benjamin – bona – mahony equation, Chin J math, 24, 327-336, (1996) · Zbl 0867.35021
[3] Yusufoğlu, E.; Bekir, A., The tanh and the sine – cosine methods for exact solutions of the MBBM and the Vakhnenko equations, Chaos, solitons and fractals, 38, 1126-1133, (2008) · Zbl 1152.35485
[4] Yusufoğlu, E., New solitonary solutions for the MBBM equations using exp-function method, Phys lett A, 372, 442-446, (2008) · Zbl 1217.35156
[5] Omrani, K., The convergence of fully discrete Galerkin approximations for the benjamin – bona – mahony (BBM) equation, Appl math comput, 180, 614-621, (2006) · Zbl 1103.65101
[6] Fakhari, A.; Domairry, Ganji; Ebrahimpour, M., Approximate explicit solutions of nonlinear BBMB equations by homotopy analysis method and comparison with the exact solution, Phys lett A, 368, 64-68, (2007) · Zbl 1209.65109
[7] Zhao, Xiaoshan; Xu, Wei, Travelling wave solutions for a class of the generalized benjamin – bona – mahony equations, Appl math comput, 192, 507-519, (2007) · Zbl 1193.35175
[8] Wazwaz, A.M., Sine – cosine method for handling nonlinear wave equations, Math comput modell, 40, 499-508, (2004) · Zbl 1112.35352
[9] Estévez, P.G.; Kuru, Ş.; Negro, J.; Nieto, L.M., Travelling wave solutions of the generalized benjamin – bona – mahony equation, Chaos, solitons and fractals, 40, 4, 2031-2040, (2009) · Zbl 1198.35219
[10] Yusufoğlu, E.; Bekir, A., The variational iteration method for solitary patterns solutions of gbbm equation, Phys lett A, 367, 461-464, (2007) · Zbl 1209.65121
[11] Abbasbandy, S., Homotopy analysis method for generalized benjamin – bona – mahony equation, Z angew math phys (ZAMP), 59, 51-62, (2008) · Zbl 1139.35325
[12] Feng, Z., On explicit exact solutions to the compound burgers – kdv equation, Phys lett A, 293, 57-66, (2002) · Zbl 0984.35138
[13] Feng, Z.; Chenb, G., Solitary wave solutions of the compound burgers – korteweg – de Vries equation, Physica A, 352, 419-435, (2005)
[14] Feng, Z., Traveling wave behavior for a generalized Fisher equation, Chaos, solitons and fractals, 38, 481-488, (2008) · Zbl 1146.35380
[15] Feng, Z.; Li, Y., Complex traveling wave solutions to the Fisher equation, Physica A, 366, 115-123, (2006)
[16] Feng, Z., Exact solution to an approximate sine-Gordon equation in (n+1)-dimensional space, Phys lett A, 302, 64-76, (2002) · Zbl 0998.35046
[17] Feng, Z.; Wang, X., The first integral method to the two-dimensional burgers – korteweg – de Vries equation, Phys lett A, 308, 173-178, (2003) · Zbl 1008.35062
[18] Feng, Z.; Knobel, R., Traveling waves to a burgers – korteweg – de Vries-type equation with higher-order nonlinearities, J math anal appl, 328, 1435-1450, (2007) · Zbl 1119.35075
[19] Tascan, F.; Bekir, A.; Koparan, M., Travelling wave solutions of nonlinear evolution equations by using the first integral method, Commun nonlinear sci numer simulat, 14, 1810-1815, (2009)
[20] Li, H.; Guo, Y., New exact solutions to the fitzhugh – nagumo equation, Appl math comput, 180, 524-528, (2006) · Zbl 1102.35315
[21] Deng, X., Travelling wave solutions for the generalized burgers – huxley equation, Appl math comput, 204, 2, 733-737, (2008) · Zbl 1160.35515
[22] Benjamin, R.T.; Bona, J.L.; Mahony, J.J., Model equations for long waves in non-linear dispersive systems, Philos trans R soc lond, 272, 47-78, (1972) · Zbl 0229.35013
[23] Ding, T.R.; Li, C.Z., Ordinary differential equations, (1996), Peking University Press Peking
[24] Layeni, O.P.; Akinola, A.P., A new hyperbolic auxiliary function method and exact solutions of the mbbm equation, Commun nonlinear sci numer simulat., 15, 135-138, (2010) · Zbl 1221.35347
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.